# SDR UIEA200700437

- Difficulty date: October 9, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N492
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 38,630 hours, 7,472 cycles
- Engine: Ge CF680C2*
- Engine time: 36,604 hours, 7,011 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Slide Block
- Part number: 9609M13P02
- Condition: Worn
- Location: Nr 2 Vsv
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2ENG LT VSV ACTUATOR SLIDE BLOCK WORN.  SLIDE BLOCK REMOVED AND REPLACED IAW BOEING 747 REV 60 SUBTASK 72-36-00-408-015-500.
